# SDR SWAA2022040490123

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 56,369 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN OVERHEAD AT MID OF AIRCRAFT BACK SIDE FELL OFF / [01] RESECURED SIGN IN PLACE IAW AMM 33-51-01;OK FOR SERVICE
